Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 82, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 28, 2015, 4:29 PM CDT for Comanche County, Grady County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2015, 4:29 PM CDT (21:29 UTC)
- Expired
- May 28, 2015, 7:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Comanche County, OK, Grady County, OK
The radar
The Norman radar (KTLX), 86 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
262
WGUS54 KOUN 282129
FFWOUN
OKC031-051-290030-
/O.NEW.KOUN.FF.W.0082.150528T2129Z-150529T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
429 PM CDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHWESTERN GRADY COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 730 PM CDT
* AT 427 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN SOUTHWEST OF AGAWAM. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN IN THE LAST HOUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALEX...NORGE...AGAWAM...NINNEKAH AND ACME.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3479 9819 3486 9814 3486 9809 3493 9809
3499 9805 3497 9777 3484 9780 3481 9796
3478 9800
$$
WR1 follow-up statement
744
WGUS74 KOUN 282242
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
542 PM CDT THU MAY 28 2015
OKC031-051-282251-
/O.CAN.KOUN.FF.W.0082.000000T0000Z-150529T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMANCHE OK-GRADY OK-
542 PM CDT THU MAY 28 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN COMANCHE AND SOUTHWESTERN
GRADY COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
A SMALL STREAM ADVISORY REMAINS IN EFFECT UNTIL 645 PM.
LAT...LON 3479 9819 3486 9814 3486 9809 3493 9809
3499 9805 3497 9777 3484 9780 3481 9796
3478 9800
$$
WRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 28, 3:30 PM CDT, 59 minutes earlier.
Area forecast discussion, May 28, 3:30 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 330 PM CDT THU MAY 28 2015 .DISCUSSION... OUR ATTENTION REMAINS SQUARELY FOCUSED ON HEAVY RAIN/FLOODING AND SEVERE WEATHER POTENTIAL TODAY THROUGH SATURDAY NIGHT. SEVERE STORMS HAVE DEVELOPED EARLY THIS AFTERNOON WITHIN A VERY MOIST AND UNSTABLE ENVIRONMENT. AS A BROAD UPPER LEVEL STORM SYSTEM MEANDERS ACROSS THE SOUTHERN PLAINS...EXPECT STORMS TO BECOME MORE NUMEROUS THROUGH THE EVENING HOURS. STORMS HAVE REMAINED SOMEWHAT DISCRETE SO FAR...BUT WITH COLD POOL MERGERS...A LARGE EAST OR SOUTHEASTWARD MOVING COMPLEX IS LIKELY. A COUPLE OF TORNADOES MAY ACCOMPANY THE INITIAL STORMS...BUT THE THREAT WILL TRANSITION MORE TO A LARGE HAIL/DAMAGING WIND/FLOODING THREAT THIS EVENING AND TONIGHT. THE COMPLEX SHOULD MOVE EASTWARD...BRINGING WIDESPREAD MODERATE TO HEAVY RAINFALL TO MUCH OF CENTRAL AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. SHOWERS AND A FEW STORMS MAY LINGER INTO THE FIRST PART OF TOMORROW. ANOTHER COMPLEX OF STORMS MAY THEN FORM LATE TOMORROW AFTERNOON AND EVENING...AND MOVE FROM WEST CENTRAL AND SOUTHWESTERN OKLAHOMA...INTO WESTERN NORTH TEXAS AND SOUTH CENTRAL OKLAHOMA...BRINGING ANOTHER BATCH OF HEAVY RAINFALL TO AREAS THE RECEIVE HEAVY RAIN TODAY. SOME SEVERE POTENTIAL WILL ALSO LIKELY ACCOMPANY STORMS TOMORROW...BUT THE PRIMARY CONCERN WILL BE HEAVY RAIN AND FLOODING. A FRONT WILL MOVE ACROSS OKLAHOMA AND INTO NORTHERN AND CENTRAL TEXAS OVERNIGHT TOMORROW NIGHT INTO THE DAY ON SATURDAY. WIDESPREAD STORMS WILL REMAIN POSSIBLE DURING THIS TIME. STORMS ALONG AND SOUTH OF THE BOUNDARY WILL HAVE SOME SEVERE POTENTIAL...WHILE MODERATE TO HEAVY RAINFALL MAY EXIST ALONG/BEHIND THE BOUNDARY. AGAIN...PERSISTENT HEAVY RAINFALL OVER THE SAME AREAS WILL RESULT IN A NOTED FLASH FLOODING THREAT...AND INCREASED THREAT OF WORSENING RIVER FLOODING. WITH THE CONTINUED RISK OF HEAVY RAINS AND FLOODING...WILL GO AHEAD AND KEEP THE FLASH FLOOD WATCH INTACT THROUGH 12Z SUNDAY. THOUGH PORTIONS OF NORTHWESTERN OKLAHOMA MAY NOT SEE QUITE AS MUCH RAIN AS OTHER AREAS...HEAVY RAIN IN A SHORT DURATION MAY STILL POSE A THREAT OF FLASH FLOODING IN LOCALIZED AREAS. ONCE THE FRONT CLEARS THE AREA SATURDAY AFTERNOON OR SUNDAY NIGHT...A COOLER DRIER AIRMASS WILL FILL INTO OKLAHOMA AND NORTH TEXAS. WEAK MID LEVEL RIDGING LOOKS TO BUILD INTO THE SOUTHERN PLAINS EARLY NEXT WEEK...WHICH SHOULD CUT OFF RAIN CHANCES FOR AT LEAST A FEW DAYS. AUSTIN && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 80 62 73 / 70 60 70 40 HOBART OK 63 80 60 74 / 60 40 70 40 WICHITA FALLS TX 65 83 64 77 / 100 40 70 50 GAGE OK 61 80 56 72 / 50 40 50 20 PONCA CITY OK 66 81 61 73 / 70 50 60 20 DURANT OK 67 81 65 77 / 90 60 70 70 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052. TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090. && 06/84
Hazardous weather outlook, May 28, 12:04 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1204 PM CDT THU MAY 28 2015 OKZ004>048-050>052-TXZ083>090-291715- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1204 PM CDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS WESTERN NORTH TEXAS THIS AFTERNOON AND EVENING. A SLIGHT RISK IS NORTH AND EAST OF THE ENHANCED RISK AREA. LOCATION... THE ENHANCED RISK IS ACROSS ALL OF WESTERN NORTH TEXAS. THE SLIGHT RISK AREA IS GENERALLY ALONG AND WEST OF A LINE FROM PONCA CITY TO SEMINOLE TO DURANT. TIMING... THROUGH MIDNIGHT... IMPACTS... LARGE HAIL UP TO TENNIS BALLS... DAMAGING WINDS UP TO 70 MPH... LOCALLY HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING... THERE IS ALSO A LOW POTENTIAL FOR TORNADOES ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS PARTS OF THE TEXAS PANHANDLE AND WEST TEXAS INTO PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTERNOON. THESE STORMS MAY EVENTUALLY DEVELOP INTO ONE OR MORE STORM COMPLEXES THAT MOVE ACROSS THE AREA. INSTABILITY IS SUFFICIENT FOR SEVERE STORMS TO DEVELOP PRODUCING LARGE HAIL AND DAMAGING WINDS. SEVERAL OUTFLOW BOUNDARIES ARE DRAPED ACROSS THE AREA. ANY STORMS NEAR THESE BOUNDARIES COULD ALSO HAVE THE POTENTIAL OF PRODUCING A FEW TORNADOES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THE SEVERE POTENTIAL IS EXPECTED TO DECREASE AFTER MIDNIGHT. LOCALLY HEAVY RAINFALL OF A FEW INCHES COULD ALSO OCCUR IN SMALL AREAS THROUGH TONIGHT. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. .FLOODING... NUMEROUS STREAMS... CREEKS... AND RIVERS REMAIN IN FLOOD ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. A FLASH FLOOD WATCH REMAINS IN EFFECT TODAY FOR ALL OF OKLAHOMA AND NORTH TEXAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .FLOODING... NUMEROUS STREAMS...CREEKS...AND RIVERS WILL REMAIN IN FLOOD ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH THE WEEKEND. .THUNDERSTORMS... ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAINFALL WILL OCCUR FRIDAY INTO SATURDAY. STORM CHANCES WILL DECREASE SIGNIFICANTLY SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 28, 3:38 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
338 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 5 S LAWTON 34.53N 98.42W
05/28/2015 E1.00 INCH COMANCHE OK BROADCAST MEDIA
0333 PM FLOOD N RUSH SPRINGS 34.78N 97.96W
05/28/2015 GRADY OK LAW ENFORCEMENT
WATER OVER ROADWAY ON BUSINESS 81 NORTH OF RUSH SPRINGS.
&&
MDAYLocal storm report, May 28, 3:52 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
352 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL 4 E LAWTON 34.61N 98.36W
05/28/2015 E1.50 INCH COMANCHE OK PUBLIC
&&
MDAYLocal storm report, May 28, 3:57 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
357 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL 1 SE CROWELL 33.97N 99.71W
05/28/2015 E1.50 INCH FOARD TX COUNTY OFFICIAL
&&
MAUSTINLocal storm report, May 28, 4:08 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
408 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 3 W TRUSCOTT 33.75N 99.86W
05/28/2015 KNOX TX PUBLIC
TREE LIMBS DOWN.
&&
MDAYLocal storm report, May 28, 4:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
419 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLOOD LAWTON 34.60N 98.42W
05/28/2015 COMANCHE OK TRAINED SPOTTER
REPORTS OF WATER 2 TO 3 INCHES DEEP ON ROADWAYS AND WATER
RUNNING OVER THE CURB NEAR I-44 AND LEE.
&&
MDAYSpecial weather statement, May 28, 4:24 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 424 PM CDT THU MAY 28 2015 OKZ023-027-038-039-282200- COMANCHE OK-GRADY OK-CADDO OK-STEPHENS OK- 424 PM CDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMANCHE... SOUTHWESTERN GRADY...SOUTH CENTRAL CADDO AND NORTHWESTERN STEPHENS COUNTIES UNTIL 500 PM CDT... AT 419 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN FORT SILL...MOVING NORTHEAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF QUARTERS... WIND GUSTS TO 50 MPH... LAT...LON 3449 9853 3470 9869 3500 9827 3475 9800 TIME...MOT...LOC 2119Z 215DEG 18KT 3465 9847
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:21 PM CDT | Special Weather Statement | OUN | Roger Mills | 39 min |
| May 27, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 44 min |
| May 27, 8:57 PM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 33 min |
| May 27, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 45 min |
| May 27, 9:58 PM CDT | Areal Flood Advisory | OUN | Custer, Dewey, Ellis, Roger Mills, Woodward | 3 hr |
| May 27, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 25 min |
| May 27, 11:32 PM CDT | Special Weather Statement | OUN | Alfalfa, Major | 43 min |
| May 27, 11:34 PM CDT | Special Weather Statement | OUN | Roger Mills | 26 min |
| May 28, 12:05 AM CDT | Special Weather Statement | OUN | Alfalfa | 25 min |
| May 28, 12:31 AM CDT | Special Weather Statement | OUN | Garfield, Grant | 29 min |
| May 28, 12:37 AM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon | 38 min |
| May 28, 12:40 AM CDT | Special Weather Statement | OUN | Alfalfa | 35 min |
| May 28, 12:48 AM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| May 28, 1:01 AM CDT | Special Weather Statement | OUN | Kay | 29 min |
| May 28, 1:10 AM CDT | Special Weather Statement | OUN | Blaine | 50 min |
| May 28, 1:14 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 31 min |
| May 28, 1:38 AM CDT | Special Weather Statement | OUN | Kay | 67 min |
| May 28, 1:41 AM CDT | Areal Flood Advisory | OUN | Grant, Kay | 5 hr |
| May 28, 1:49 AM CDT | Special Weather Statement | OUN | Greer, Harmon, Jackson, Kiowa | 26 min |
| May 28, 1:53 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 36 min |
| May 28, 1:58 AM CDT | Areal Flood Advisory | OUN | Blaine | 5 hr |
| May 28, 2:39 AM CDT | Special Weather Statement | OUN | Major | 66 min |
| May 28, 2:48 AM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon, Jackson, Kiowa, Tillman and 1 more | 27 min |
| May 28, 3:07 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Major, Woods | 5 hr |
| May 28, 3:14 AM CDT | River Flood Warning | OUN | Kingfisher, Logan | 56 hr |
| May 28, 3:23 AM CDT | Special Weather Statement | OUN | Caddo, Comanche, Cotton, Grady, Jackson, Kiowa and 1 more | 37 min |
| May 28, 3:40 AM CDT | Special Weather Statement | OUN | Garfield | 35 min |
| May 28, 4:10 AM CDT | Special Weather Statement | OUN | Caddo, Comanche, Cotton, Grady | 35 min |
| May 28, 4:43 AM CDT | Special Weather Statement | OUN | Canadian, Cleveland, Comanche, Cotton, Grady, Jefferson and 3 more | 62 min |
| May 28, 4:48 AM CDT | Special Weather Statement | OUN | Kingfisher | 27 min |
| May 28, 4:56 AM CDT | Areal Flood Advisory | OUN | Canadian | 3 hr |
| May 28, 5:21 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 24 min |
| May 28, 5:26 AM CDT | Flash Flood Warning | OUN | Canadian | 3 hr |
| May 28, 5:41 AM CDT | Special Weather Statement | OUN | Carter, Cleveland, Garvin, Love, McClain, Murray and 2 more | 64 min |
| May 28, 5:46 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| May 28, 6:16 AM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 9 min |
| May 28, 6:24 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 24 min |
| May 28, 6:50 AM CDT | Special Weather Statement | OUN | Carter, Johnston, Lincoln, Love, Marshall, Murray and 3 more | 25 min |
| May 28, 7:07 AM CDT | Areal Flood Advisory | OUN | Carter, Cleveland, Coal, Garvin, Hughes, Jefferson and 8 more | 3 hr |
| May 28, 7:15 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Marshall, Pontotoc | 60 min |
| May 28, 8:09 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal | 51 min |
| May 28, 8:35 AM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 3 hr |
| May 28, 2:33 PM CDT | Special Weather Statement | OUN | Stephens | 27 min |
| May 28, 2:46 PM CDT | River Flood Warning | OUN | Garvin | 38 hr |
| May 28, 2:52 PM CDT | Special Weather Statement | OUN | Comanche | 23 min |
| May 28, 2:58 PM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 67 hr |
| May 28, 2:59 PM CDT | Severe Thunderstorm Warning | OUN | Grady, Stephens | 46 min |
| May 28, 3:15 PM CDT | River Flood Warning | OUN | Cotton | 3 days |
| May 28, 3:17 PM CDT | Special Weather Statement | OUN | Comanche | 28 min |
| May 28, 3:23 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 52 min |
| May 28, 3:35 PM CDT | Special Weather Statement | OUN | Cleveland | 25 min |
| May 28, 3:41 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Grady, McClain, Stephens | 3 hr |
| May 28, 3:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 32 min |
| May 28, 4:14 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady, McClain | 33 min |
| May 28, 4:20 PM CDT | Flash Flood Warning | OUN | Comanche | 3 hr |
| May 28, 4:24 PM CDT | Special Weather Statement | OUN | Comanche | 36 min |
| May 28, 4:34 PM CDT | Special Weather Statement | OUN | Cleveland | 26 min |
| May 28, 4:59 PM CDT | Special Weather Statement | OUN | Comanche | 31 min |
| May 28, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 21 min |
| May 28, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 50 min |
| May 28, 5:58 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 47 min |
| May 28, 6:03 PM CDT | Special Weather Statement | OUN | Comanche | 27 min |
| May 28, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 58 min |
| May 28, 6:32 PM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| May 28, 6:44 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 2 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.